Homeopathy and Health Forum
Sudden heavy menst. bleeding in 2004 before exam.Stopped by inj(proluton), then took primolutN tab.Since then amenorrhoea.Period starts on taking medicine( Orgamed + Yasmin/ginette35 )and stops on discontinuation of medicine.Last period before more than one year.Continued (Wind flower999/2 +N.Mur +J.Asoka)for 6months without any response.Presently no medicine for last 7 months.
sbmaiti on 2010-06-26
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.